MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYSHAPE¿ MM 775CC; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYSHAPE¿ MM 775CC; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 3541708
Medical Device Problem Codes Material Rupture (1546); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Autoimmune Disorder (1732); Capsular Contracture (1761); Seroma (2069)
Date of Event 12/01/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complaint device has been retained by the customer, as a result, no product failure analysis can be conducted, and device malfunction cannot be confirmed.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: seroma, rupture, cap con unknown grade.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a (b)(6) caucasian female patient who underwent a breast reconstruction revision with two 775cc mentor memoryshape, silicone breast implant has experienced bilateral ruptures, capsular contractures unknown grades, and unexplained systemic symptoms postoperatively, including seroma, pneumothrorax, sunken chest -sjogrens, raynauds, ibs, asthma, and other autoimmune disorders.The patient reported that at the time of the removal of the implant, doctor punctured her lung and caused the pneumothorax.The patient also reported that she went to 35 different doctors in arizona and tested for everything that the doctors prescribed, the result indicated that she didn't have autoimmune hepatitis, it was dermatomyositis which meant she had to take the implants out.As a result, patient underwent bilateral removal without replacement on (b)(6) 2017.This report relates to the right prosthesis.
 
Additional Manufacturer Narrative
On january 12, 2022, mentors' clinician advised that per correct codification to remove the patient code "seroma".Manufacturer¿s reference number: (b)(4) removal of patient code seroma.

Brand Name
MENTOR MEMORYSHAPE¿ MM 775CC
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
gabriel alfageme
3041 skyway circle north
irving, TX 75038
9497898687
MDR Report Key13180345
Report Number1645337-2022-00209
Device Sequence Number12196026
Product Code FTR
UDI-Device Identifier00081317005537
UDI-Public00081317005537
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P060028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2018
Device Model Number3541708
Device Catalogue Number3541708
Device Lot Number6766791
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/17/2021
Supplement Date Received by Manufacturer01/12/2022
Initial Report FDA Received Date01/06/2022
Supplement Report FDA Received Date01/12/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/12/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite